# SDR AALA201907149006

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 49,555 hours, 31,564 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAXI OUT FIRST OFFICER NOTED FWD & AFT DISCHARGE LIGHTS ILLUMINATED ON CARGO SMOKE PANEL W/ NO ECAM MESSAGE. MAINTENANCE REPORTS FWD CARGO COMPARTMENT FIRE EXTINGUISHING BOTTLE REMOVED & REPLACED IAW AMM 26-23-41-000-004-A AND 26-23-41-400-004-A. OPS CHECKED OK. OK FOR SERVICE.
